I'm so sorry, too. There's just nothing harder. It must seem utterly unreal to you.
When my dad was near the end, a combination of morphine and Ativan made him very paranoid, and lose all touch with reality. With all the red tape, it took days to get the change affected. Once he was off Ativan, things were better, but it also helped to switch from morphine to methadone.
He never did have the pain-free last days I had hoped for - and had assumed would be attainable with the right combination of meds. His hospice nurse said that, unfortunately, that's not always the case.
So, in case your sister is not being helped as she should....there are alternatives. Of course you already know this, but just a reminder. I hope you can pull through this without too much pain.
Moderator, Fibromyalgia Forum
Fibromyalgia, herniated disc L4-5, (with recent surgery), bulging disc L5-S1, other assorted spinal deterioration, scoliosis, Hashimoto's Thyroiditis, IBS, migraines, tachycardia, hearing loss (probably Menieres)
Post Edited (Acheybody) : 5/3/2012 8:55:25 PM (GMT-6)